MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010211
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2015) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2015 ¿ patient was diagnosed with left inguinal hernia; epigastric incisional hernia thereby underwent open repair with the implant of perfix plug (device 1) in left inguinal region and ventrio mesh (device 2) in epigastric region.Per operative notes, ¿a left indirect inguinal hernia was noted.Perfix plug (device 1) was placed through the internal ring and an onlay patch was secured to pubic tubercle, shelving edge of inguinal ligament using sutures.On epigastric region.An oval piece of ventrio mesh (device 2) was placed into abdominal cavity using tacks.¿ (b)(6) 2017 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent open repair with the implant of ventralight st mesh (device 3).Per operative notes, ¿the ventral hernia was identified lateral and superior edge of previous mesh.Adhesions were lysed.A ventralight st mesh (device 3) was placed to cover the defect using sutures.The previously placed mesh (device 2) was incorporated into closure for overlap.¿ (b)(6) 2018 ¿ patient was diagnosed with recurrent left inguinal hernia thereby underwent open repair with the implant of perfix plug (device 4).Per operative notes, ¿well incorporated mesh and direct defect at the superomedial aspect was identified.A large perfix plug patch (device 4) was placed in the floor of inguinal canal and secured using sutures.¿ (b)(6) 2019 ¿ patient was diagnosed with multiply recurrent left inguinal hernia thereby underwent open repair with the implant of perfix plug (device 5).Per operative notes, ¿the mesh (device 4) had just lifted from pubic tubercle.A medium perfix plug (device 5) was placed into the direct recurrence and tacked around the edge of recurrence.An overlay mesh placed over the repair.".

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23083318
Report Number1213643-2025-00867
Device Sequence Number4749024
Product Code FTL
UDI-Device Identifier00801741016387
UDI-Public(01)00801741016387(17)180328(10)HUZB1674
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2018
Device Catalogue Number0010211
Device Lot NumberHUZB1674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale